Home > Research > Publications & Outputs > Biflatness of $\ell^1$-semilattice algebras
View graph of relations

Biflatness of $\ell^1$-semilattice algebras

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>10/2007
<mark>Journal</mark>Semigroup Forum
Issue number2
Number of pages19
Pages (from-to)253-271
Publication StatusPublished
<mark>Original language</mark>English


We show that if L is a semilattice then the l1-convolution algebra of L is biflat precisely when L is "uniformly locally finite". Our proof technique shows in passing that if this convolution algebra is biflat then it is isomorphic as a Banach algebra to the Banach space l1(L) equipped with pointwise multiplication. At the end we sketch how these techniques may be extended to prove an analogous characterisation of biflatness for Clifford semigroup algebras.